# SDR R61A202101130029

- Difficulty date: January 12, 2021
- Submitted: January 18, 2021
- Operation: Air carrier
- Aircraft: N872RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000143
- Aircraft time: 32,613 hours, 21,229 cycles
- Engine: Ge CF348E5
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE 2 LP VIBES AT 4.1. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. PERFORMED ENG 2 HIGH POWER RUNS, NO DEFECTS NOTED. PERFORMED VIBRATION RUNS, ALL INDICATIONS NORMAL.
